Pacific Journal of Mathematics

Ideal lattices of lattices.

Ralph Freese

Article information

Source
Pacific J. Math., Volume 57, Number 1 (1975), 125-133.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102906178

Mathematical Reviews number (MathSciNet)
MR0371751

Zentralblatt MATH identifier
0312.06004

Subjects
Primary: 06A20

Citation

Freese, Ralph. Ideal lattices of lattices. Pacific J. Math. 57 (1975), no. 1, 125--133. https://projecteuclid.org/euclid.pjm/1102906178


Export citation

References

  • [1] K. A. Baker and A. W. Hales, From a lattice to its ideal lattice, Algebra Universalis, 4 (1974), 250-258.
  • [2] P. Crawley and R. P. Dilworth, AlgebraicTheoryof Lattices,Prentice-Hall, Englewood Cliffs, N. J., 1973. S. R. P. Dilworth and R. Freese, Generating sets for varieties of lattices, preprint.
  • [4] H. Gaskill, G. Gratzer, and C. R. Platt, Sharplytransferable lattices, to appear.
  • [5] B. Jnsson, Sublatticesof a free lattice, Canad. J. Math., 13 (1961), 256-264.
  • [6] A. Kostinsky, Projective lattices and bounded homomorphisms,Pacific J. Math., 40 (1972), 111-119.
  • [7] R. McKenzie, Equationalbases and nonmodularlattice varieties, Trans. Amer. Math. Soc, 174 (1972), 1-43.